Alert archive / Iowa / Flash Flood Watches in 2019
Flash Flood Watch 21, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood watch at Sep 30, 2019, 2:39 PM CDT for 10 counties in Iowa; Jo Daviess County, Stephenson County, Illinois. It took effect at Oct 1, 2019, 1:00 PM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2019, 2:39 PM CDT (19:39 UTC)
- In effect from
- Oct 1, 2019, 1:00 PM CDT
- Expired
- Oct 2, 2019, 5:54 AM CDT
- In force
- 17 hr
- Issued by
- NWS Quad Cities, IA
- Flood severity
- None
Counties Benton County, IA, Buchanan County, IA, Delaware County, IA, Dubuque County, IA, Iowa County, IA, Jackson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Linn County, IA, Jo Daviess County, IL, Stephenson County, IL
The radar
The Quad Cities radar (KDVN), 79 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 423 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1117 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
137 WGUS63 KDVN 301939 FFADVN URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Quad Cities IA IL 239 PM CDT Mon Sep 30 2019 ...Flash Flooding Possible Tuesday and Tuesday night... .A strong storm system will move into the region Tuesday bringing widespread showers and thunderstorms to the area through Tuesday night. Due to unseasonably high amounts of moisture in the atmosphere heavy rain falling at rates of 1 to 2 inches per hour is possible. The heavy rain falling on already saturated soils along the Highway 20 corridor may result in flash flooding. IAZ040>042-ILZ001-002-010345- /O.NEW.KDVN.FF.A.0021.191001T1200Z-191002T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Buchanan-Delaware-Dubuque-Jo Daviess-Stephenson- Including the cities of Independence, Manchester, Dubuque, Galena, and Freeport 239 PM CDT Mon Sep 30 2019 ...FLASH FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... The National Weather Service in Quad Cities has issued a * Flash Flood Watch for portions of northwest Illinois and northeast Iowa, including the following areas, in northwest Illinois, Jo Daviess and Stephenson. In northeast Iowa, Buchanan, Delaware, and Dubuque. * From Tuesday morning through Wednesday morning * Heavy rain rates of 1 to 2 inches per hour will bring the threat of flash flooding. * Flooding of creeks and streams is possible, along with rises on area rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$ DC
7 follow-up statements
005 WGUS63 KDVN 010214 FFADVN Flood Watch National Weather Service Quad Cities IA IL 914 PM CDT Mon Sep 30 2019 ...Flash Flooding Possible Tuesday and Tuesday night... .A strong storm system will move into the region Tuesday bringing widespread showers and thunderstorms to the area through Tuesday night. Due to unseasonably high amounts of moisture in the atmosphere heavy rain falling at rates of 1 to 2 inches per hour is possible. The heavy rain falling on already saturated soils along the Highway 20 corridor may result in flash flooding. IAZ040>042-ILZ001-002-011015- /O.CON.KDVN.FF.A.0021.191001T1200Z-191002T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Buchanan-Delaware-Dubuque-Jo Daviess-Stephenson- Including the cities of Independence, Manchester, Dubuque, Galena, and Freeport 914 PM CDT Mon Sep 30 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 AM CDT TUESDAY THROUGH WEDNESDAY MORNING... The Flash Flood Watch continues for * Portions of northwest Illinois and northeast Iowa, including the following areas, in northwest Illinois, Jo Daviess and Stephenson. In northeast Iowa, Buchanan, Delaware, and Dubuque. * From 7 AM CDT Tuesday through Wednesday morning * Heavy rain rates of 1 to 2 inches per hour will bring the threat of flash flooding. * Flooding of creeks and streams is possible, along with rises on area rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$ DLS
958 WGUS63 KDVN 010738 FFADVN URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Quad Cities IA IL 238 AM CDT Tue Oct 1 2019 ...Flash Flooding Possible This Afternoon and Tonight... .A strong cold front will move into the region today, bringing widespread showers and thunderstorms to the area through tonight. Due to unseasonably high amounts of moisture in the atmosphere heavy rain falling at rates of 1 to 2 inches per hour is possible in thunderstorms. The heavy rain falling on already saturated soils may result in flash flooding. IAZ051>054-063-064-076-011545- /O.EXB.KDVN.FF.A.0021.191001T1800Z-191002T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benton-Linn-Jones-Jackson-Iowa-Johnson-Keokuk- Including the cities of Vinton, Cedar Rapids, Anamosa, Maquoketa, Marengo, Iowa City, and Sigourney 238 AM CDT Tue Oct 1 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH WEDNESDAY MORNING... The National Weather Service in Quad Cities has expanded the * Flash Flood Watch to include portions of east central Iowa and southeast Iowa, including the following areas, in east central Iowa, Benton, Iowa, Jackson, Johnson, Jones, and Linn. In southeast Iowa, Keokuk. * From 1 PM CDT this afternoon through Wednesday morning * Heavy rain rates of 1 to 2 inches per hour in thunderstorms, will bring the threat of flash flooding. * Flooding of creeks and streams is possible, along with rises on area rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$ IAZ040>042-ILZ001-002-011545- /O.EXT.KDVN.FF.A.0021.191001T1800Z-191002T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Buchanan-Delaware-Dubuque-Jo Daviess-Stephenson- Including the cities of Independence, Manchester, Dubuque, Galena, and Freeport 238 AM CDT Tue Oct 1 2019 ...FLASH FLOOD WATCH NOW IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH WEDNESDAY MORNING... The Flash Flood Watch is now in effect for * Portions of northwest Illinois and northeast Iowa, including the following areas, in northwest Illinois, Jo Daviess and Stephenson. In northeast Iowa, Buchanan, Delaware, and Dubuque. * From 1 PM CDT this afternoon through Wednesday morning * Heavy rain rates of 1 to 2 inches per hour in thunderstorms, will bring the threat of flash flooding. * Flooding of creeks and streams is possible, along with rises on area rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$
429 WGUS63 KDVN 011611 FFADVN Flood Watch National Weather Service Quad Cities IA IL 1111 AM CDT Tue Oct 1 2019 ...Flash Flooding Possible This Afternoon and Tonight... .A strong cold front will move into the region today, bringing widespread showers and thunderstorms to the area through tonight. Due to unseasonably high amounts of moisture in the atmosphere heavy rain falling at rates of 1 to 2 inches per hour is possible in thunderstorms. The heavy rain falling on already saturated soils may result in flash flooding. IAZ040>042-051>054-063-064-076-ILZ001-002-020015- /O.CON.KDVN.FF.A.0021.191001T1800Z-191002T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Keokuk-Jo Daviess-Stephenson- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, Maquoketa, Marengo, Iowa City, Sigourney, Galena, and Freeport 1111 AM CDT Tue Oct 1 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... The Flash Flood Watch continues for * Portions of northwest Illinois and Iowa, including the following areas, in northwest Illinois, Jo Daviess and Stephenson. In Iowa, Benton, Buchanan, Delaware, Dubuque, Iowa, Jackson, Johnson, Jones, Keokuk, and Linn. * Through Wednesday morning * Heavy rain rates of 1 to 2 inches per hour in thunderstorms, will bring the threat of flash flooding. * Flooding of creeks and streams is possible, along with rises on area rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$ DC
922 WGUS63 KDVN 012336 FFADVN Flood Watch National Weather Service Quad Cities IA IL 636 PM CDT Tue Oct 1 2019 ...Flash Flooding Possible Tonight... .Widespread showers and thunderstorms are expected tonight, as a cold front continues to slowly sag into eastern Iowa. Due to unseasonably high amounts of moisture in the atmosphere heavy rain falling at rates of 1 to 2 inches per hour is possible in thunderstorms. The heavy rain falling on already saturated soils may result in flash flooding. IAZ040>042-051>054-063-064-076-ILZ001-002-020745- /O.CON.KDVN.FF.A.0021.000000T0000Z-191002T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Keokuk-Jo Daviess-Stephenson- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, Maquoketa, Marengo, Iowa City, Sigourney, Galena, and Freeport 636 PM CDT Tue Oct 1 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... The Flash Flood Watch continues for * Portions of northwest Illinois and Iowa, including the following areas, in northwest Illinois, Jo Daviess and Stephenson. In Iowa, Benton, Buchanan, Delaware, Dubuque, Iowa, Jackson, Johnson, Jones, Keokuk, and Linn. * Through Wednesday morning * Heavy rain rates of 1 to 2 inches per hour in thunderstorms, will bring the threat of flash flooding. * Flooding of creeks and streams is possible, along with rises on area rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$
693 WGUS63 KDVN 020425 FFADVN Flood Watch National Weather Service Quad Cities IA IL 1125 PM CDT Tue Oct 1 2019 ...Flash Flooding Possible Tonight... .Widespread rain and a few thunderstorms are expected tonight, as a cold front continues to slowly sag into eastern Iowa. Thunderstorms earlier have brought areas of 1 to 2 inches of rain, and any additional heavy rain falling on already saturated soils may result in flash flooding. IAZ040>042-051>054-063-064-076-ILZ001-002-021200- /O.CON.KDVN.FF.A.0021.000000T0000Z-191002T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Keokuk-Jo Daviess-Stephenson- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, Maquoketa, Marengo, Iowa City, Sigourney, Galena, and Freeport 1125 PM CDT Tue Oct 1 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... The Flash Flood Watch continues for * Portions of northwest Illinois and Iowa, including the following areas, in northwest Illinois, Jo Daviess and Stephenson. In Iowa, Benton, Buchanan, Delaware, Dubuque, Iowa, Jackson, Johnson, Jones, Keokuk, and Linn. * Until 7 AM CDT Wednesday * Heavy rain rates of 1 to 2 inches per hour in thunderstorms, will bring the threat of flash flooding. * Flooding of creeks and streams is possible, along with rises on area rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$
967 WGUS63 KDVN 020851 FFADVN Flood Watch National Weather Service Quad Cities IA IL 351 AM CDT Wed Oct 2 2019 ...Flash Flooding Possible Tonight... .Widespread rain and a few thunderstorms are expected tonight, as a cold front continues to slowly sag into eastern Iowa. Thunderstorms earlier have brought areas of 1 to 2 inches of rain, and any additional heavy rain falling on already saturated soils may result in flash flooding. IAZ040-041-051>053-063-064-076-021000- /O.CAN.KDVN.FF.A.0021.000000T0000Z-191002T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Buchanan-Delaware-Benton-Linn-Jones-Iowa-Johnson-Keokuk- Including the cities of Independence, Manchester, Vinton, Cedar Rapids, Anamosa, Marengo, Iowa City, and Sigourney 351 AM CDT Wed Oct 2 2019 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of east central Iowa, northeast Iowa, and southeast Iowa has been cancelled. The threat for heavy rain has ended early this morning. $$ IAZ042-054-ILZ001-002-021200- /O.CON.KDVN.FF.A.0021.000000T0000Z-191002T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dubuque-Jackson-Jo Daviess-Stephenson- Including the cities of Dubuque, Maquoketa, Galena, and Freeport 351 AM CDT Wed Oct 2 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... The Flash Flood Watch continues for * Portions of northwest Illinois and Iowa, including the following areas, in northwest Illinois, Jo Daviess and Stephenson. In Iowa, Dubuque and Jackson. * Until 7 AM CDT this morning * Heavy rain may continue to bring the threat of flooding early this morning. * Flooding of creeks and streams is possible, along with rises on area rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$
169 WGUS63 KDVN 021054 FFADVN Flood Watch National Weather Service Quad Cities IA IL 554 AM CDT Wed Oct 2 2019 ...Heavy Rain Threat has Ended... .Heavy rains last night totaled in excess of 2 inches over much of the area. The heavy rains have now ended, and flash flooding is no longer a threat this morning. IAZ042-054-ILZ001-002-021200- /O.CAN.KDVN.FF.A.0021.000000T0000Z-191002T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dubuque-Jackson-Jo Daviess-Stephenson- Including the cities of Dubuque, Maquoketa, Galena, and Freeport 554 AM CDT Wed Oct 2 2019 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of northwest Illinois and Iowa has been cancelled. The threat for flash flooding has ended, as heavy rain has ended. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood watch went out at Sep 30, 1:15 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Sep 30, 1:15 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 115 PM CDT Mon Sep 30 2019 ...AVIATION UPDATE... .SYNOPSIS... Issued at 253 AM CDT Mon Sep 30 2019 The warm front is making slow progress northward through our CWA early this morning. As the front moves north, the low clouds and areas of dense fog lift to no fog, but continued stratus, and then, to a clear sky, with some shallow fog. This complicated set up is a moving target, and hard to determine the best messaging for the fog, which is low in spots, but lifting out, and improving as well. We've been running social media graphics and SPS products due to the progressive nature and questionable duration. ERVIN && .SHORT TERM...(Today and Tonight) ISSUED AT 253 AM CDT Mon Sep 30 2019 Though the forecast will shift toward the frontal focused rains ahead, it will initially deal with possible elevated showers and storms this morning. Some (but not all) models indicate that the LLJ will veer slightly from it's southerly flow this morning, and invigorate the small patch of accas in northeast MO. I am watching that closely, but will for now, stick with the slight chance pops this morning. Otherwise, we will expect most locations to be clear of the stratus by sunrise, and a warm and humid day is highly confident. Highs in the mid to upper 80s with dewpoints in the upper 60s to near 70, thus today will feature rare heat index readings in the mid 90s! Tonight, the front should become stationary over northwest Iowa into Wisconsin, with active thunderstorms, torrential rainfall, and some severe threat along it. That pattern will continue to be stable into Tuesday, thus I have very low confidence that any prefrontal storms will spread into our CWA, but if they do, the northwestern counties are most at risk. I will slightly undercut guidance pops and focus chances there. Rain amounts are forecast using WPC guidance, given the large scale high impact rains the next few days. That said, that qpf is rather robust in our northwest tonight, and may not occur, as storms remain northwest of our counties or stay anchored well to the west tonight. We will be seeing summer night tonight, with lows in the mid 60s to near 70. ERVIN .LONG TERM...(Tuesday through Sunday) ISSUED AT 253 AM CDT Mon Sep 30 2019 Tuesday through Wednesday Night... The entire Midwest will remain locked under an unseasonably warm, humid air mass Tuesday and Wednesday before a slow moving cold front arrives late Wednesday night. As mentioned in previous discussions, the possibility of seeing heavy rainfall during this period remains high as river of tropical moisture continues to be advected into the area from the central Pacific and western Gulf of Mexico. PWATs in excess of 1.50 to as much as 2 inches are advertised, and is agreed upon by all guidance (this is around 3 to 4 standard deviations above normal per NAEFS ensemble guidance). This moisture will interact with the front and disturbances that ride along it, leading to development of a large swath of rain and thunderstorms for the entire period. Latest guidance has shed a little more positives for our area vs. yesterday morning, and now advertise the higher swath of 2.00+ inch QPF from central IA into southeast MN and western WI, rather than further south and east into our area. After collaboration with neighboring offices and WPC this morning, all have agreed that utilizing the WPC QPF is the best route to go at this time as some guidance, such as the NBM, continue to advertise amounts that are extremely high (latest shows 3"+ across our northwest). The latest forecast now advertises rainfall totals from Tuesday-Wednesday of 1-2 inches north of a line from Fairfield IA to Freeport IL, with lesser amounts to the south. Finer details are expected for the day shift, including the possibility of a Flash Flood Watch for portions of our northwest (which will depend on where the front ultimately sets up). Thursday on... Fall lovers rejoice! Much cooler and drier air will flow into the region behind the cold front Thursday as high pressure builds across the region, leading to our first prolonged period of fall-like weather this season. Current guidance advertises highs in the upper 50s/mid 60s, and lows in the 40s from Thursday through the weekend. The next chance of precipitation may come Saturday with increasing WAA ahead of an approaching shortwave, but confidence remains low this far out. Will handle with chance POPs for now. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon) ISSUED AT 1255 PM CDT Mon Sep 30 2019 A warm front has lifted north of the area today. VFR conditions are expected through 06 UTC on Tuesday. Gusty southerly winds of 15 to 25 knots will diminish to around 12 knots after 00 UTC on Tuesday. After 06 UTC Tuesday, showers and thunderstorms will pass to our north Tuesday morning with the potential for shower and thunderstorm activity in the vicinity of KDBQ beginning 12 UTC and around 15 UTC at KCID. Ceilings will lower to IFR after 12 UTC at KCID and KDBQ. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Ervin SHORT TERM...Ervin LONG TERM...Speck AVIATION...Cousins
Hazardous weather outlook, Sep 30, 3:46 AM CDT, 10 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 346 AM CDT Mon Sep 30 2019 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-010900- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 346 AM CDT Mon Sep 30 2019 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Early this morning, some areas of dense fog may continue in far northwest Illinois, and in some river valley locations. This fog should quickly burn off by 8 AM. A few, isolated thunderstorms are possible during the mid morning hours today. These are not expected to bring any severe weather threat, or heavy rain amounts. Tonight, showers and thunderstorms may move into locations northwest of Cedar Rapids to Freeport after Midnight. Heavy rain and strong winds are possible with these late night storms. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A slow moving cold front will bring widespread rain and thunderstorms with heavy rainfall through the period. Heavy rain may lead to flash flooding and additional river flooding. The risk for any severe weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected today and tonight.
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 10:00 AM CDT | River Flood Watch | DVN | Delaware, Jones | 43 hr |
| Sep 30, 11:29 AM CDT | River Flood Watch | DVN | Dubuque, Jackson | 45 hr |
| Sep 30, 11:29 AM CDT | River Flood Watch | DVN | Clinton | 7 days |
| Sep 30, 11:29 AM CDT | River Flood Watch | DVN | Clinton, Scott | 21 days |
| Sep 30, 11:29 AM CDT | River Flood Watch | DVN | Scott | 21 days |
| Sep 30, 11:29 AM CDT | River Flood Watch | DVN | Muscatine, Scott | 21 days |
| Sep 30, 11:29 AM CDT | River Flood Watch | DVN | Muscatine | 21 days |
| Sep 30, 11:29 AM CDT | River Flood Watch | DVN | Louisa, Muscatine | 21 days |
| Sep 30, 11:29 AM CDT | River Flood Watch | DVN | Louisa | 21 days |
Nearby
Flash Flood Watches in Iowa, 2019Flash Flood Watches in Illinois, 2019Every flash flood watch in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.